# SDR DALA2015041302770

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 53,339 hours, 20,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST MECHANISM INSPECT STEP 4, FOUND DAMAGE TO INNER CHORD FRAME AT UPPER HINGE. REMOVED DAMAGE WITHIN LIMITS IAW SRM 52-10-02, FIG 101.  LP7183532.
